# SDR HEEA061675

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076334101
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER FAN LIGHT STAYS ILLUMINATED.
